Doctor insights on:
Is Vigamox Used In The Ear
Yes you can but cost:
Even though these are made for use in the eyes but it can be used in the ear
but the problem is it comes in 3ml bottle and you use 1 drop in eye three times a day. But you need a larger volume for years as much as 3to 4 drops and it finishes pretty fast and you need to get refill faster and it is very expensive about 80 dollars for 3 ml. Generic antibiotic ear drops are effective and much cheaper. Read more
The doc prescribed Vigamox to my father 4 times a day for 3 weeks and I've been mistakenly giving it to him every 4 hours for a week now, what to do?
Probably OK: It does depend on why he was taking it. 4 times a day is higher than normal unless he has a serious corneal infection, but higher does have been used without permanent problems (one study gave a drop every 1 minutes for 5 minutes! And only a little pain & irritation was noted. But call the eye doc & see how you should proceed going forward. What's the silver lining? You'll always double -check! Read moreSee 1 more doctor answer
Depends: Pink eye is a generic term which indicates inflammation of the conjunctiva. This inflammation could have numerous sources including viral, allergic and bacterial. Vigamox will only help bacterial conjunctivitis which is not common in adults. Your best bet is to see an eye doctor, identify the source of the inflammation and get the appropriate treatment. Read moreSee 1 more doctor answer
What can I do to quickly heal corneal abrasion? I have put vigamox already every 2 hours more or less in 24hrs. What else? I'm diabetic.
Expiration date: There should be an expiration date somewhere on the bottle. To be honest, though, I wouldn't push it with eye drops. If it's been more than a few weeks since you opened the bottle and used them, I wouldn't put the drops in my eyes. And never use someone else's medicine. Read more
I had an eye ulcer in Feb that has me blind in right eye I was admitted to Barnes for two weeksthey tried vanc drops vigamox atropene tobrimyocin etc every hour I used it until it was gone but they wanted to readmit me so 100 more people can have a look s
Other infections: You have picked a fine place for treatment at Barnes. They clearly are thinking that Vigamox and Tobramycin, which are terrific anti-infectives, have failed to stop your infection. Other possibilities are Herpes of the eye and fungal or amoebic infection which they will certainly look for in further analysis. Since they suggest re-admission, I would go for it. Read more
After lasik treatment. NORMO TEARS used. After 4 weeks my left eye infected, then doctor gave TOBAFLAM, Redif and vigamox. Now low vision in left, why?
Immediate exam: Please return or obtain a second opinion: this sounds like a serious infection. Read more
Can I use polysprine eye drops with vigamox that was prescribed by my dr? I'm on day 7 with no change in my condition
My left eye swollen. Inside is red. And I can't control tearing when I took Vigamox. I started to take this medicine 2 days before. Could u suggest sth?
Probably viral.: External bacterial eye infections typically clear rapidly with a strong 4th generation antibiotic like Vigamox. This suggests it may be viral. If you have severe bright light sensitivity, tearing & foreign sensation, you need a slit lamp biomicroscope exam in an eye doctor's office. This could be a foreign body particle embedded in your cornea, a herpetc infection or EKC from adenovirus 8 or 19. Read more
3-4 wks ago I was prescribed vigamox 0.5% for my red right eye. I wore my new contacts yesterday fine but today my right eye is red again. What to do?
Depends: Vigamox is a antibiotics for bacterial conjunctivitis. If you had a corneal ulcer then antibiotics is the option. You need to follow up with your doctor to make sure your eye issue has been resolved. Corneal ulcer is common with contact lens wearer especially with overnight use. You may have allergy or dry eyes which Vigamox will not help. Read more
I am experiencing cloudy or blurred vision (quality: blurring of distant objects, blurring of nearby objects) (time frame: gradual onset). From ripped cornea. Using Vigamox.?
Examination: If you haven't had an exam, make one now. You're treating yourself with Vigamox™ which is likely helping to protect from infection but your blurry vision could be from corneal scarring or inflammatory reaction. An Eye MD will be able to tell you if additional anti inflammatory medication is required. You may also need prophylactic treatment if you suffer from recurrent epithelial erosions. Read moreSee 1 more doctor answer
What causes an corneal ulcer for a contact wearer and are there other options besides seeing a doctor? I'm just using vigamox to reduce the redness.
Ulcer: Corneal ulcers can be sight threatening. It should not be self treated. Typically in a contact lens wearer, the lack of oxygenation of the cornea mixed with bacteria living on an overused contact spell trouble. Vigamox is a good antibiotic which can aid in ulcer reduction in some ulcers. However some types of pathogens are not responsive to Vigamox. Read more
Why would lubricant eye drops be recommended for conjunctivitis? Was given antibiotics (vigamox) helped for a few days, now given lubricant drops?
- Talk to a doctor online
- Vigamox ear drops
- Can eye drops be used in the ear?
- Is ciprofloxacin used to treat ear infections?
- Can ofloxacin eye drops be used as ear drops?
- Type of instruments used to remove foreign body in the ear
- Mupirocin is used for
- Used meth
- Used heroin
- Is vigamox used for pink eye in infants?